# SDR SWAA2023050524370

- Difficulty date: April 6, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 50,468 hours, 25,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM AT 986 44 INCHES RIGHT BUT LINE UPPER 'T' CORD IS CORRODED AFT WET AREA FLOOR BEAM AT 986.5 44 INCHES RIGHT BUT LINE UPPER 'T' CORD IS CORRODED.<[01] STARTED FABRICATION AFT WET FLOOR BEAM UPPER CHORD STA 986.5 BETWEEN RBL-38 TO RBL-47 MATERIAL USED STRAP 7075-T6.100;ANGLE REPAIR BAC1490-2886 7075-T6; AND FILLER REPAIR 7075-T6.150 REF USED SRM 53-70-51-2R-6 FIG 205 DETAIL A-A;[02] ACCOMPLISHED AFT WET FLOOR BEAM UPPER CHORD AT STA 986.5 BETWEEN RBL-38 TO RBL-47 REF USED SRM 53-70-51-2R-6 FIG 205 DETAIL A-A TABLE 204;[03] VERIFIED WORKMANSHIP OF REPAIR PER LEADERSHIP REQUEST;[04] VERIFIED STEP 1 THRU 3
